MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS DELIVERY SET; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS DELIVERY SET; CPBP HEAT EXCHANGER
Model Number 5001102
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After decontamination to identify the leak complaint sample was filled with water and manually pressurized to identify any leaks.A small pinhole leak was observed on crystalloid side on pump cassette near the blood outlet.The cause of pinhole leaks can be process variation which could lead to weak points within weld seam area.Quest medical, inc.Has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.Quest medical, inc.Defers to the patient's physician regarding medical history.
 
Event or Problem Description
The hospital perfusionist reported an issue encountered with the mps delivery set during use.He stated that the delivery set leaked blood.There were no further details provided as to when the alleged event occurred during the procedure or the amount of blood lost.There were no patient complications reported as a result of the alleged event.The device was returned to the manufacturer for evaluation.

Brand Name
MPS DELIVERY SET
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6136297
Report Number1649914-2016-00059
Device Sequence Number19101441
Product Code DTR
UDI-Device Identifier00634624501126
UDI-Public00634624501126
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K953838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/19/2019
Device Model Number5001102
Device Lot Number0519346G08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2016
Initial Report FDA Received Date11/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;